# SDR AWXA200701003

- Difficulty date: August 4, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D536106050000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - NR 5980237, CORROSION ON CABIN FLOORBOARD 221FF, BS 709 / FR 16 - BS 808 / FR 20, +Y1292 TO +Y1732.  REPLACED CABIN FLOOR BOARD 221FF, BS 709 / FR 16 - BS 808 / FR 20, +Y1292 TO +Y1732 IAW AWA TASK CARD C1D25306.
